UPM Institutional Repository

Items where Author is "Abu Hassan, Malik"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 56.

Article

Sim, Hong Seng and Leong, Wah June and Abu Hassan, Malik and Ismail, Fudziah (2014) Preconditioned subspace quasi-newton method for large scale optimization. Pertanika Journal of Science & Technology, 22 (1). pp. 175-192. ISSN 0128-7680; ESSN: 2231-8526

Sim, Hong Seng and Leong, Wah June and Abu Hassan, Malik and Ismail, Fudziah (2013) Some diagonal preconditioners for limited memory quasi-Newton method for large Scale optimization. Malaysian Journal of Mathematical Sciences, 7 (2). pp. 181-201. ISSN 1823-8343; ESSN: 2289-750X

Leong, Wah June and Abu Hassan, Malik (2011) Scaled memoryless symmetric rank one method for large-scale optimization. Applied Mathematics and Computation, 218 (2). pp. 413-418. ISSN 0096-3003

Leong, Wah June and Abu Hassan, Malik and Yusuf, Muhammad Waziri (2011) A matrix-free quasi-Newton method for solving large-scale nonlinear systems. Computers and Mathematics with Applications, 62 (5). pp. 2354-2363. ISSN 0898-1221

Modarres, Farzin and Abu Hassan, Malik and Leong, Wah June (2011) A symmetric rank-one method based on extra updating techniques for unconstrained optimization. Computers and Mathematics with Applications, 62 (1). pp. 392-400. ISSN 0898-1221

Leong, Wah June and Abu Hassan, Malik (2011) A new gradient method via least change secant update. International Journal of Computer Mathematics, 88 (4). pp. 816-828. ISSN 0020-7160; ESSN: 1029-0265

Biglari, Fahmeh and Abu Hassan, Malik and Leong, Wah June (2011) New quasi-Newton methods via higher order tensor models. Journal of Computational and Applied Mathematics, 235 (8). pp. 2412-2422. ISSN 0377-0427

Abedi, Fakhreddin and Abu Hassan, Malik and Suleiman, Mohamed (2011) Adaptive stabilization and control stochastic time-varying systems. Applied Mathematical Sciences, 5 (23). pp. 1117-1130. ISSN 1312-885X

Abedi, Fakhreddin and Abu Hassan, Malik and Md. Arifin, Norihan (2011) Control Lyapunov function for feedback stabilization of affine in the control stochastic time-varying systems. International Journal of Mathematical Analysis, 5 (4). pp. 175-188. ISSN 1312-8876; ESSN: 1314-7579

Abedi, Fakhreddin and Abu Hassan, Malik and Suleiman, Mohamed (2011) Feedback stabilization and adaptive stabilization of stochastic nonlinear systems by the control Lyapunov function. Stochastics, 83 (2). pp. 179-201. ISSN 1744-2508; ESSN: 1744-2516

Modarres, Farzin and Abu Hassan, Malik and Leong, Wah June (2011) Improved Hessian approximations with modified secant equations for symmetric rank-one method. Journal of Computational and Applied Mathematics, 235 (8). pp. 2423-2431. ISSN 0377-0427; ESSN: 1879-1778

Yusuf, Mohammed Waziri and Leong, Wah June and Abu Hassan, Malik (2011) Jacobian-free diagonal Newton's method for solving nonlinear systems with singular Jacobian. Malaysian Journal of Mathematical Sciences, 5 (2). pp. 241-255. ISSN 1823-8343

Abedi, Fakhreddin and Abu Hassan, Malik and Md. Arifin, Norihan (2011) Lyapunov function for nonuniform in time global asymptotic stability in probability with application to feedback stabilization. Acta Applicandae Mathematicae, 116 (1). pp. 107-117. ISSN 0167-8019; ESSN:1572-9036

Leong, Wah June and Abu Hassan, Malik (2011) Positive-definite memoryless symmetric rank one method for large-scale unconstrained optimization. Pacific Journal of Optimization, 7 (1). pp. 29-41. ISSN 1348-9151; ESSN: 1349-8169

Modarres, Farzin and Abu Hassan, Malik and Leong, Wah June (2011) Structured symmetric rank-one method for unconstrained optimization. International Journal of Computer Mathematics, 88 (12). pp. 2608-2617. ISSN 0020-7160; ESSN: 1029-0265

Yusuf, Muhammad Waziri and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2011) A low memory solver for integral equations of Chandrasekhar type in the radiative transfer problems. Mathematical Problems in Engineering, 2011 (467017). pp. 1-12. ISSN 1024-123X; ESSN: 1563-5147

Yusuf, Mohammed Waziri and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2010) A new Newtons method with diagonal Jacobian approximation for systems of nonlinear equations. Journal of Mathematics and Statistics, 6 (3). pp. 246-252. ISSN 1549-3644; ESSN: 1558-6359

Yusuf, Mohammed Waziri and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2010) Newton method for nonlinear system with singular Jacobian using diagonal updating. International Journal of Mathematics and Computations, 8 (S10). pp. 1-8. ISSN 0974-5718; ESSN: 0974-570X

Khiyabani, Farzin Modarres and Abu Hassan, Malik and Leong, Wah June (2010) Convergence of symmetric rank-one method based on modified Quasi-Newton equation. Journal of Mathematics Research, 2 (3). pp. 97-102. ISSN 1916-9795; ESSN: 1916-9809

Farid, Mahboubeh and Leong, Wah June and Abu Hassan, Malik (2010) A new two-step gradient-type method for large-scale unconstrained optimization. Computers and Mathematics with Applications, 59 (10). pp. 3301-3307. ISSN 0898-1221; ESSN: 1873-7668

Shabanzadeh, Parvaneh and Abu Hassan, Malik and Leong, Wah June (2010) A derivative-free optimization method for solving classification problem. Journal of Computer Science, 6 (3). pp. 369-373. ISSN 1549-3636; ESSN: 1552-6607

Chaharborj, Sarkhosh Seddighi and Abu Bakar, Mohd Rizam and Ismail, Fudziah and Ibrahim, Noor Akma and Abu Hassan, Malik and Alli, V. (2010) Behavior stability in two SIR-style models for HIV. International Journal of Mathematical Analysis, 4 (9-12). pp. 427-434. ISSN 1312-8876; ESSN: 1314-7579

Leong, Wah June and Farid, Mahboubeh and Abu Hassan, Malik (2010) Improved Hessian approximation with modified quasi-Cauchy relation for a gradient-type method. Advance Modeling and Optimization, 12 (1). pp. 37-44. ISSN 1841-4311

Yusuf, Mohammed Waziri and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2010) Jacobian computation-free Newton's method for systems of nonlinear equations. Journal of Numerical Mathematics and Stochastics, 2 (1). pp. 54-63. ISSN 2151-2302

Shabanzadeh, Parvaneh and Abu Hassan, Malik and Leong, Wah June and Mohagheghtabar, Maryam (2010) Using Pattern Search Methods for Minimizing Clustering Problems. World Academy of Science, Engineering and Technology, 62 (February). pp. 158-162. ISSN 1307-6892

Abedi, Fakhreddin and Abu Hassan, Malik and Leong, Wah June (2010) A characterization of maximal Lyapunov function for stability of a nonlinear system. Advances in Theoretical and Applied Mathematics, 5 (2). pp. 237-246. ISSN 0973-4554; ESSN: 0974-0236

Waziri, Mohammed Yusuf and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2010) An efficient solver for systems of nonlinear equations with singular Jacobian via diagonal updating. Applied Mathematical Sciences, 4 (69-72). pp. 3403-3412. ISSN 1312-885X; ESSN: 1314-7552

Leong, Wah June and Abu Hassan, Malik and Farid, Mahboubeh (2010) A monotone gradient method via weak secant equation for unconstrained optimization. Taiwanese Journal of Mathematics, 14 (2). pp. 413-423. ISSN 1027-5487; ESSN: 2224-6851

Chaharborj, Sarkhosh Seddighi and Abu Bakar, Mohd Rizam and Abu Hassan, Malik and Mohd Atan, Kamel Ariffin and Ibrahim, Noor Akma (2010) A new modification of the homotopy perturbation method. Journal of Ultra Scientist of Physical Sciences, 22 (1). pp. 309-316. ISSN 2231-346X; ESSN: 2319-8044

Abu Hassan, Malik and Leong, Wah June and Farid, Mahboubeh (2009) A new gradient method via quasi-Cauchy relation which guarantees descent. Journal of Computational and Applied Mathematics, 230 (1). pp. 300-305. ISSN 0377-0427; ESSN: 1879-1778

Chaharborj, Sarkhosh Seddighi and Abu Bakar, Mohd Rizam and Alli, V. and Abu Hassan, Malik and Nik Long, Nik Mohd Asri (2009) Behavior threshold conditions in SIS STD models. International Mathematical Forum, 4 (7). pp. 333-346. ISSN 1312-7594; ESSN: 1314-7536

Leong, Wah June and Abu Hassan, Malik (2009) Convergence of a positive definite symmetric rank one method with restart. Advance Modeling and Optimization, 11 (4). pp. 423-433. ISSN 1841-4311

Chaharborj, Sarkhosh Seddighi and Abu Bakar, Mohd Rizam and Alli, V. and Abu Hassan, Malik (2009) Differential susceptible and staged progression model for HIV. International Mathematical Forum, 4 (5-8). pp. 317-331. ISSN 1312-7594; ESSN: 1314-7536

Modarres, Farzin and Abu Hassan, Malik and Leong, Wah June (2009) Memoryless modified symmetric rank-one method for large-scale unconstrained optimization. American Journal of Applied Sciences, 6 (12). pp. 2054-2059. ISSN 1546-9239; ESSN: 1554-3641

Modarres, Farzin and Abu Hassan, Malik and Leong, Wah June (2009) Multi-steps symmetric rank-one update for unconstrained optimization. World Applied Sciences Journal, 7 (5). pp. 610-615. ISSN 1818-4952

Chaharborj, S. Seddighi and Abu Bakar, Mohd Rizam and Abu Hassan, Malik and Alli, V. (2009) Reproductive number. International Mathematical Forum, 4 (7). pp. 347-350. ISSN 1312-7594; ESSN: 1314-7536

Leong, Wah June and Abu Hassan, Malik (2009) Scaled memoryless BFGS preconditioned steepest descent method for very large-scale unconstrained optimization. Journal of Information and Optimization Sciences, 30 (2). pp. 387-396. ISSN 0252-2667; ESSN: 2169-0103

Chaharborj, S. Seddighi and Abu Bakar, Mohd Rizam and V., Alli and Abu Hassan, Malik (2009) Threshold conditions in SIR STD models. Applied Mathematical Sciences, 3 (7). pp. 333-349. ISSN 1312-885X

Chaharborj, S. Seddighi and Abu Bakar, Mohd Rizam and Alli, V. and Abu Hassan, Malik (2009) Treshold conditions in SIR STD models. Applied Mathematical Sciences, 3 (7). 333 - 349. ISSN 1312-885X

Abd Rahmin, Nor Aliza and Monsi, Mansor and Abu Hassan, Malik and Ismail, Fudziah (2009) A modification of inclusion of a zero of a function using interval method. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 67-82. ISSN 1823-8343

Leong, Wah June and Abu Hassan, Malik (2009) A restarting approach on symmetric rank one update for unconstrained optimization. Computational Optimization and Applications, 42 (3). pp. 327-334. ISSN 0926-6003; ESSN: 1573-2894

Leong, Wah June and Abu Hassan, Malik (2008) Predicting minimum energy structure of a peptide via a modified potential smoothing kernel. Malaysian Journal of Mathematical Sciences, 2 (2). pp. 29-39. ISSN 1823-8343; ESSN: 2289-750X

Toaha, Syamsuddin and Abu Hassan, Malik and Ismail, Fudziah and Leong, Wah June (2008) Stability analysis and maximum profit of predator - prey population model with time delay and constant effort of harvesting. Malaysian Journal of Mathematical Sciences, 2 (2). pp. 147-159. ISSN 1823-8343; ESSN: 2289-750X

Toaha, Syamsuddin and Abu Hassan, Malik (2008) Stability analysis of predator - prey population model with time delay and constant rate of harvesting. Punjub University Journal of Mathematics, 40. pp. 37-48. ISSN 1016-2526

Al Zhour, Zeyad Abdel Aziz and Kilicman, Adem and Abu Hassan, Malik (2007) New representations for weighted Drazin inverse of matrices. International Journal of Mathematical Analysis, 1 (15). pp. 697-708. ISSN 1312-8876; ESSN: 1314-7579

Abu Hassan, Malik and Monsi, Mansor and Leong, Wah June (2002) Convergence of the Steepest Descent Method for Minimizing Convex Functions. Pertanika Journal of Science & Technology, 10 (2). pp. 145-152. ISSN 0128-7680

Abu Hassan, Malik and Monsi, Mansor and Leong, Wah June (1999) A Switching Criterion in Hybrid Quasi-Newton BFGS - Steepest Descent Direction. Pertanika Journal of Science & Technology, 7 (2). pp. 111-123. ISSN 0128-7680

Abu Hassan, Malik (1988) Penggunaan kaedah Lagrange-Charpit dalam pembinaan fungai Liapunov bagi sistem berubah masa skalar. Matematika, 4. pp. 71-81. ISSN 0127-8274

Conference or Workshop Item

Waziri, Mohammed Yusuf and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2011) Two-step diagonal Newton method for large-scale systems of nonlinear equations. In: 4th International Conference on Modeling, Simulation and Applied Optimization (ICMSAO 2011), 19-21 Apr. 2011, Kuala Lumpur, Malaysia. .

Leong, Wah June and Abu Hassan, Malik (2010) A family of least change diagonally quasi-Newton methods for nonlinear equations. In: The 8th International Conference on Optimization: Techniques and Applications (ICOTA 8), 10-13 Dec. 2010, Shanghai, China. (pp. 315-316).

Khiyabani, Farzin Modarres and Abu Hassan, Malik and Leong, Wah June (2009) Memoryless symmetric rank-one method based on modified secant equation for large-scale unconstrained optimization. In: Fundamental Science Congress 2009 (FSC 2009), 17-18 June 2009, Auditorium Jurutera, Fakulti Kejuruteraan, Universiti Putra Malaysia. (pp. 374-375).

Abedi, Fakhreddin and Abu Hassan, Malik and Leong, Wah June (2009) A remark on the uniqueness of solutions for a perturbed system using the Zubov method. In: Fundamental Science Congress 2009 (FSC 2009), 17-18 June 2009, Auditorium Jurutera, Fakulti Kejuruteraan, Universiti Putra Malaysia. (pp. 372-373).

Leong, Wah June and Abu Hassan, Malik (2008) Scaled memoryless symmetric rank one method for large-scale unconstrained optimization. In: 4th Sino-Japanese Optimization Meeting (SJOM 2008), 27-31 Aug. 2008, Tainan, Taiwan. (pp. 1-10).

Abu Hassan, Malik (1998) Kestabilan akhir dan kebolehkawalan. In: Simposium Kebangsaan Sains Matematik Ke-3, 22-24 Ogos 1998, Universiti Putra Malaysia, Serdang. (pp. 79-88).

Abu Hassan, Malik (1986) Domain tarikan dan pengoptimuman sejagat. In: Simposium Kebangsaan Sains Matematik ke 2, 1986 (pp. 317-326). (Unpublished)

Inaugural Lecture

Abu Hassan, Malik (2007) Towards large scale unconstrained optimization. [Inaugural Lecture]

This list was generated on Sat Jan 25 13:29:12 2020 UTC.